Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Acne on face, foul odor, pustules, rashes on penis base, skin flaking, itchy anus

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1996
Answered : 988 Questions
Question
I have acne-like breakout on face several areas, non healing crusting surface foul odor , multiple pustuiles per area. Also very itchy. Also rash on base of penis that itches and sloughs skin flakes. Also very itchy anus. No fever, but headache.52 years old. Same sex partner for 10 years. Are these problems related?
Posted Sat, 5 May 2012 in Skin Hair and Nails
 
 
Answered by Dr. Bharat Chawda 7 hours later
Hi! XXXXXXX
The history you have given is not sufficient to come to a exact diagnosis.I would like to know following points :
1) Does your lesions on face also itchy.
2) Do you have pustules on the face too.
3) How long you have been having all this problem.
4) Does any body else in the family have the same problem.
5) Is itching more in night or is it through out the day.
6) Are you a diabetic.
7) kindly elaborate more on the type of lesions you have.

At this stage all your problem does not seems to be related .Probably you have two different things.
Management at this stage would be only symptomatic like you can take antibiotic like azithromycin for infection on face,and any anti histaminics for itching.Probably you have fungal infection over and near penis and anus,since you said it is flaky.Antifungal cream would help you there.There is a simple test to diagnose a fungal infection and that is KOH mount for fungus taken from flakes near penis.This can be done by any dermatologist in his clinic.

‘Hope I have answered your query, I will be available to answer your follow up queries.
regards,
Dr.Bharat Chawda
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor